MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18870
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that prior to use on a patient, foreign matter like an eyelash or hair was found inside the package.There was no patient involvement.
 
Additional Manufacturer Narrative
One sample was received for analysis and the reported issue was confirmed.The sample was received sealed inside its pouch.A visual inspection was performed and it was observed inside the pouch the presence of a strand of hair.Manufacturing controls are in place to detect foreign material and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mex 32590
MX  32590
MDR Report Key6756195
Report Number2936999-2017-05371
Device Sequence Number13825753
Product Code BTR
UDI-Device Identifier20884521032528
UDI-Public20884521032528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2022
Device Model Number18870
Device Catalogue Number18870
Device Lot Number17A0363JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Initial Date Received by Manufacturer 07/11/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1